| Model Number |
NSLX145C |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: x94817.Investigation summary: the product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the nslx145c device was received with the upper jaw broken at the closure slot.Not all pieces were returned with the device.The device was connected to the generator and it was recognized.Because the jaw was damaged not all functional testing could be performed with the generator.The jaws could not close fully.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances related to the reported complaint condition were identified.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reach on the cause of the reported event.
Event or Problem Description
It was reported that during a sleeve gastrectomy procedure that the metal hinge on the jaws popped out but did not detach after the second activation.Another like device was used to complete the procedure.There were no adverse consequences for the patient.